# SDR SWIA200820458

- Difficulty date: August 10, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N959SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7840
- Aircraft time: 13,790 hours, 12,049 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, RIGHT ENGINE AFT THRUST MOUNT FITTING CORRODED.  REPLACED PER AMM.
